# SDR SWIA2019122747303

- Difficulty date: November 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Chafed
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INBD WING TRAILING EDGE STUB FAIRING ATTACH BRACKET IS CHAFED/WORN BEYOND LIMITS AT WS 48.       (C-CHECK)   RO:12/24/2019REMOVED AND REPLACED R/H STUB FAIRING BRACKET P/N 6701R10371-2 IAW CRJ SRM
